# SDR 2003FA0000140

- Difficulty date: January 13, 2003
- Submitted: February 12, 2003
- Operation: General aviation
- Aircraft: N24DM
- Make and model: Cessna 177RG
- Aircraft serial: 177RG0678
- Engine: Lyc IO360A1B6
- System (JASC): 5540 · Rudder Structure
- Part: Attach Fitting
- Condition: Cracked
- Location: Rudder Stop
- Part time: 9,874 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND LT RUDDER STOP RIDING OVER HORN AREA.  THIS CAUSED DEFLECTION OF HORN ATTACHMENT AND CRACK.  STOP BOLTS NOT HITTING HORN SQUARELY, CAUSING HORN TO RIDE UP OR DOWN UNDER STOP BOLT.  ASSURE STOP BOLTS HIT HORN SQUARELY.
